# SDR FDEA202202260378

- Difficulty date: February 26, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24290
- Aircraft time: 77,442 hours, 29,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDIS  918     33-50  3520     26FEB22  LGG  FACT  U  DURING SERVICE CHECK FOUND L1 SLIDE LIGHT INOP.   RELAMPED L1 SLIDE LIGHT IAW AMM 33-51-06-2-1, LIGHT  OPERATIONAL.
